# SDR UALA2013071705030

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 58,114 hours, 16,201 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 242
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHEN ELECTRICAL LOAD WAS PLACED ON.   APU AUTOSHUTDOWN, DID NOT HAVE TIME TO BITE ECU.   BPCU SHOWS CT LOOP GROUNDED, UNDER FREQ TRIP AND APU GEN PMC WIRING.  REPLACED APU GENERATOR.
